# SDR MASA2019020911711

- Difficulty date: February 10, 2019
- Submitted: February 10, 2019
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 13,918 hours, 10,728 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FAIL ON CLIMB-OUT.  R2 NR 2 FMU.
